MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM MARATHON LINER M 28 10DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM MARATHON LINER M 28 10DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122070128
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision hip: unknown primary details: this case is logged to capture 1st revision: we had a surgeon replace a liner 122070128 s-rom marathon liner m 28 10 degree non-constrained into an s-rom 51mm oblong shell.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SROM MARATHON LINER M 28 10DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7613516
Report Number1818910-2018-62564
Device Sequence Number19178149
Product Code LPH
UDI-Device Identifier10603295015840
UDI-Public10603295015840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122070128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;